# SDR AALA201512109013

- Difficulty date: December 5, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FWD CARGO COMPARTMENT DOOR, CUT OUT LOWER AFT CORNER SEAL REST AT FRAME 27 & STRINGER 26R.  REPLACED SEAL REST IAW AARD 53-00-00-3 REPAIR 3 SRM 51-40-02.
